Mathematical Study of Weibull – New Weighted Exponential Distribution


AUTHORS: ILORI




Volume:1

Issue: 9

Page: 164-168


Received:24-Oct-2021

Accepted:31-Oct-2021


ABSTRACT:A four Parameter Weibull - New Weighted Exponential distribution was proposed with the use of the Weibull Generalized family of distributions. The Weibull - New Weighted Exponential distribution has the ability to model failure rates which are quite common in medical sciences and reliability/survival Studies. Mathematical properties of the proposed distribution such as Moments, reliability analysis and order Statistics were derived. The Method of Maximum Likelihood Estimation was used in estimating the distribution Parameters.


ISSN

ISSN (Online): 2833-7298
ISSN (Print): 2833-7301

JOURNAL IMPACT FACTOR

SJIF: 7.045
More Details

SUBMISSION LAST DATE

30th of Every Month

CALL FOR PAPER


Volume 4, Issue 1 2024 Research publication

PROCESSING FEES

Processing fees of papers in IJMRE is:
Indian Author: 1000 Rs
International Author : 25 $

MANUSCRIPT TEMPLATE

Requested to All the authors, send original research results according to the given template. Doc & PDF

PUBLICATION FREQUENCY

12 Issues per year

PLAGIARISM

There is a zero-tolerance policy towards plagiarigm in our journal. Article are screened for plagiarism before, during, and after publication, and if found they will be rejected at any stage of processing.

ARCHIVES
JOURNAL INDEXING

we will provide youbest guidance in research and innovationover the years

Contact Us